2022 Absolute normalized norms in $\mathbb R^2$ and Heinz means constant
Zhan-fei Zuo, Yi-min Huang
Topol. Methods Nonlinear Anal. 60(2): 475-490 (2022). DOI: 10.12775/TMNA.2022.003

Abstract

In this paper, we calculate the precise values of the Heinz means constant under the absolute normalized norms in $\mathbb{R}^2$. The conclusions do not only contain some previous results, but also give the exact values of the Heinz means constant for some new concrete Banach spaces.

Citation

Download Citation

Zhan-fei Zuo. Yi-min Huang. "Absolute normalized norms in $\mathbb R^2$ and Heinz means constant." Topol. Methods Nonlinear Anal. 60 (2) 475 - 490, 2022. https://doi.org/10.12775/TMNA.2022.003

Information

Published: 2022
First available in Project Euclid: 8 October 2022

MathSciNet: MR4563244
zbMATH: 1518.46008
Digital Object Identifier: 10.12775/TMNA.2022.003

Keywords: ‎absolute normalized norm , convex function , Heinz means constant

Rights: Copyright © 2022 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.60 • No. 2 • 2022
Back to Top